# SDR C2XA06BT036

- Difficulty date: August 9, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N16520
- Make and model: Emb EMB-135LR
- Aircraft serial: 145372
- Aircraft time: 11,864 hours, 9,804 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1940
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EWR, CREW REPORTED, BAGGAGE SMOKE SYSTEM WILL NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE FORWARD SMOKE DETECTOR IN THE BAGGAGE COMPARTMENT IAW EMB145 AMM 26-15-01, OPS CHECKED GOOD.
